Normal view MARC view ISBD view

Вариационная сходимость задач оптимального управ-я для сис-м эллиптического типа.

by Когут П.И.
[ Книги ]
Additional authors: Когут -- П.И.
Item type: Книги
Tags from this library: No tags from this library for this title. Log in to add tags.
    average rating: 0.0 (0 votes)
Holdings: 517.9. 517.9. BOOK

Журнальная статья. Проблемы управ-я и информатики.-1995.-№3.-С.72-84.

There are no comments for this item.

Log in to your account to post a comment.

Powered by Koha